# SDR ASAA2022102240467

- Difficulty date: October 22, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,437 hours, 8,197 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START. GROUNDED - YES.  FOUND FAULT CODE 49-41012 ON BITE TEST, APU REMAINS ON MEL 49-1B. PERFORMED B737-900 FIM 49-40 TASK 803 FAULT 49-41012 NOT CURRENT NO OTHER ACTIVE FAULTS ASSOCIATED NOT ACTIVE FOR 8 STARTS OPERATED APU SEVERAL TIMES NO FAULTS.
